# SDR AALA20061159

- Difficulty date: December 3, 2006
- Submitted: December 13, 2006
- Operation: Air carrier
- Aircraft: N9616G
- Make and model: Doug DC-9-83
- Aircraft serial: 53563
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Condition: Inoperative
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - AFT CARGO FIRE WARNING LIGHT ILLUMINATED AND AURAL WARNING SOUNDED.  DISCHARGED BOTTLE NUMBER ONE.  AFTER 15 MINUTES DISCHARGED BOTTLE NUMBER 2.  PRESSING TEST BUTTON PRIOR TO DISCHARGE TURNED ON FAULT LIGHT.  NO OTHER INDICATION OF FIRE.  LANDED DFW WITHOUT INCIDENT.  REPLACED NUMBER ONE AND TWO FIRE BOTTLES IN MID CARGO.  PERFORMED SERVICE AND FIRE BOTTLE CHECK.  SYSTEM GROUND CHECKED NORMAL OPERATION.
